Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The stability problem in shape and a Whitehead theorem in pro-homotopy


Authors: David A. Edwards and Ross Geoghegan
Journal: Bull. Amer. Math. Soc. 81 (1975), 438-440
MSC (1970): Primary 55D99
DOI: https://doi.org/10.1090/S0002-9904-1975-13777-3
MathSciNet review: 0365562
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin and B. Mazur, Etale homotopy, Lecture Notes in Math., no. 100, Springer-Verlag, Berlin and New York, 1969. MR 39 #6883. MR 245577
  • 2. K. Borsuk, Concerning homotopy properties of compacta, Fund. Math. 62 (1968), 223-254. MR 37 #4811. MR 229237
  • 3. K. Borsuk, Fundamental retracts and extensions of fundamental sequences, Fund. Math. 64 (1969), 55-85; errata, ibid.64 (1969), 375. MR 39 #4841. MR 243520
  • 4. K. Borsuk, Some remarks concerning the shape of pointed compacta, Fund. Math. 67 (1970), 221-240. MR 42 #1076. MR 266168
  • 5. A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math., vol. 304, Springer-Verlag, Berlin and New York, 1972. MR 365573
  • 6. D. A. Edwards and R. Geoghegan, Compacta weak shape equivalent to ANR's, Fund. Math. (to appear). MR 394643
  • 7. D. A. Edwards and R. Geoghegan, Shapes of complexes, ends of manifolds, homotopy limits and the Wall obstruction (to appear). MR 375330
  • 8. D. A. Edwards and R. Geoghegan, The stability problem in shape and a Whitehead theorem in pro-homotopy, Trans. Amer. Math. Soc. (to appear). MR 413095
  • 9. R. H. Fox, On shape, Fund. Math. 74 (1972), no. 1, 47-71. MR 45 #5973. MR 296914
  • 10. R. Geoghegan and R. C. Lacher, Compacta with the shape of finite complexes, Fund. Math. (to appear). MR 418029
  • 11. S. Mardešić, On the Whitehead theorem in shape theory, Fund. Math. (to appear). MR 431156
  • 12. C. T. C. Wall, Finiteness conditions for CW-complexes, Ann. of Math. (2) 81 (1965), 55-69. MR 30 #1515. MR 171284

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D99

Retrieve articles in all journals with MSC (1970): 55D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13777-3

American Mathematical Society